# SDR 2008UALA02500

- Difficulty date: April 29, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 36,429 hours, 4,442 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STAIRWAY EMERGENCY LIGHT INOP.  SUSPECT FAULTY LAMP.  REPLACED LAMP OPS CHECKED GOOD.  AC OK FOR SERVICE.
